# SDR AALA2020052099003

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 46,479 hours, 22,045 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 70650
- Condition: False Activation
- Location: E&E Bay
- Part time: 17,738 hours, 8,245 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AVIONICS SMOKE ECAM ON LANDING. REMOVED AND REPLACED AVIONICS SMOKE DETECTOR PER AMM 26-15-15.
